Funktsional'nyi Analiz i ego Prilozheniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 2013, Volume 47, Issue 1, Pages 82–87 (Mi faa3098)  

This article is cited in 2 scientific papers (total in 2 papers)

Brief communications

On Pairs of Quadratically Related Operators

V. L. Ostrovskii, Yu. S. Samoilenko

Institute of Mathematics, Ukrainian National Academy of Sciences, Kiev

Abstract: The problem of describing, up to similarity, pairs of quadratically related operators on a finite-dimensional complex linear space is studied.

Keywords: pair of operators, quadratic relation

DOI: https://doi.org/10.4213/faa3098

Full text: PDF file (162 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 2013, 47:1, 67–71

Bibliographic databases:

UDC: 519.171.2+512.55
Received: 28.02.2011

Citation: V. L. Ostrovskii, Yu. S. Samoilenko, “On Pairs of Quadratically Related Operators”, Funktsional. Anal. i Prilozhen., 47:1 (2013), 82–87; Funct. Anal. Appl., 47:1 (2013), 67–71

Citation in format AMSBIB
\Bibitem{OstSam13}
\by V.~L.~Ostrovskii, Yu.~S.~Samoilenko
\paper On Pairs of Quadratically Related Operators
\jour Funktsional. Anal. i Prilozhen.
\yr 2013
\vol 47
\issue 1
\pages 82--87
\mathnet{http://mi.mathnet.ru/faa3098}
\crossref{https://doi.org/10.4213/faa3098}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3087835}
\zmath{https://zbmath.org/?q=an:06213812}
\elib{https://elibrary.ru/item.asp?id=20730683}
\transl
\jour Funct. Anal. Appl.
\yr 2013
\vol 47
\issue 1
\pages 67--71
\crossref{https://doi.org/10.1007/s10688-013-0009-9}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000316206200009}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84874890601}


Linking options:
  • http://mi.mathnet.ru/eng/faa3098
  • https://doi.org/10.4213/faa3098
  • http://mi.mathnet.ru/eng/faa/v47/i1/p82

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. A. Makedonskii, “On Wild and Tame Finite-Dimensional Lie Algebras”, Funct. Anal. Appl., 47:4 (2013), 271–283  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. O. Yu. Aristov, “The Relation “Commutator Equals Function” in Banach Algebras”, Math. Notes, 109:3 (2021), 323–334  mathnet  crossref  crossref  isi
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:304
    Full text:137
    References:49
    First page:33

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021